Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 479679, 5 pages
http://dx.doi.org/10.1155/2014/479679
Research Article

Strongly Lacunary Ward Continuity in 2-Normed Spaces

1Department of Mathematics, Maltepe University, Marmara Eğitim Köyü, 34857 İstanbul, Turkey
2Faculty of Engineering and Natural Sciences, Maltepe University, Marmara Eğitim Köyü, 34857 İstanbul, Turkey

Received 19 April 2014; Accepted 6 June 2014; Published 23 June 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Hüseyin Çakalli and Sibel Ersan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Menger, “Untersuchungen über allgemeine Metrik,” Mathematische Annalen, vol. 100, no. 1, pp. 75–163, 1928. View at Publisher · View at Google Scholar · View at Scopus
  2. B. Vulich, “On a generalized notion of convergence in a Banach space,” Annals of Mathematics, vol. 38, no. 1, pp. 156–174, 1937. View at Google Scholar
  3. S. G. Gähler, “2-metrische Raume und ihre topologische Struktur,” Mathematische Nachrichten, vol. 26, pp. 115–148, 1963. View at Google Scholar
  4. S. G. Gähler, “Lineare 2-normietre Raume,” Mathematische Nachrichten, vol. 28, pp. 1–43, 1965. View at Google Scholar
  5. S. G. Gähler, “Uber der Uniformisierbarkeit 2-metrische Raume,” Mathematische Nachrichten, vol. 28, pp. 235–244, 1965. View at Google Scholar
  6. H. G. Mashadi, “On finite dimensional 2-normed spaces,” Soochow Journal of Mathematics, vol. 27, no. 3, pp. 321–329, 2001. View at Google Scholar
  7. M. Gurdal, “On ideal convergent sequences in 2-normed spaces,” Thai Journal of Mathematics, vol. 4, no. 1, pp. 85–91, 2006. View at Google Scholar
  8. H. Mazaheri and R. Kazemi, “Some results on 2-inner product spaces,” Novi Sad Journal of Mathematics, vol. 37, no. 2, pp. 35–40, 2007. View at Google Scholar
  9. A. Sahiner, “On I-Lacunary strong convergence in 2-normed space,” International Journal of Contemporary Mathematical Sciences, vol. 2, no. 20, pp. 991–998, 2007. View at Google Scholar
  10. D. Burton and J. Coleman, “Quasi-cauchy sequences,” American Mathematical Monthly, vol. 117, no. 4, pp. 328–333, 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. H. Cakalli, “Nθ-ward continuity,” Abstract and Applied Analysis, vol. 2012, Article ID 680456, 8 pages, 2012. View at Publisher · View at Google Scholar
  12. I. Canak and M. Dik, “New types of continuities,” Abstract and Applied Analysis, vol. 2010, Article ID 258980, 6 pages, 2010. View at Publisher · View at Google Scholar
  13. R. W. Vallin, “Creating slowly oscillating sequences and slowly oscillating continuous functions,” Acta Mathematica Universitatis Comenianae, vol. 80, no. 1, pp. 71–78, 2011. View at Google Scholar · View at Scopus
  14. A. R. Freedman, J. J. Sember, and M. Raphael, “Some Cesaro-type summability spaces,” Proceedings of the London Mathematical Society, vol. 3, no. 37, pp. 508–520, 1978. View at Google Scholar
  15. I. H. Jebril, “A generalization of strongly Cesaro and strongly Lacunary summable spaces,” Acta Universitatis Apulensis, vol. 23, pp. 49–61, 2010. View at Google Scholar
  16. H. Cakalli and H. Kaplan, “A study on Nθ-quasi-Cauchy sequences,” Abstract and Applied Analysis, vol. 2013, Article ID 836970, 4 pages, 2013. View at Publisher · View at Google Scholar
  17. R. Freese and Y. J. Cho, Geometry of Linear 2-Normed Spaces, Nova Science, Hauppauge, NY, USA, 2001.
  18. N. Srivastava, S. Bhattacharya, and S. N. Lal, “2-Normed algebras-I,” Publications de l'Institut Mathematique, vol. 88, no. 102, pp. 111–121, 2010. View at Publisher · View at Google Scholar · View at Scopus
  19. H. Cakalli and S. Ersan, “On sequences in 2-normed spaces,” http://arxiv.org/pdf/1306.2469.pdf.
  20. S. Talebi and S. Sarabadan, “Statistical convergence and ideal convergence of sequences of functions in 2-normed spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 517841, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. P. N. Natarajan, “An introduction to ultrametric summability theory,” in Springer Briefs in Mathematics, 2014. View at Publisher · View at Google Scholar
  22. M. Mursaleen and S. A. Mohiuddine, “On lacunary statistical convergence with respect to the intuitionistic fuzzy normed space,” Journal of Computational and Applied Mathematics, vol. 233, no. 2, pp. 142–149, 2009. View at Publisher · View at Google Scholar · View at Scopus
  23. Lj. D. R. Kočinac, “Selection properties in fuzzy metric spaces,” Filomat, vol. 26, no. 2, pp. 305–312, 2012. View at Google Scholar